# SDR 95FDEA00065

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC498142
- Condition: Cracked
- Location: Bs 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 486, STR 21L, WL 175 CRACKED.  REPAIRED CRACKED STR AT BS 486, STR 21L, WL 175 PER FEDEX SRM 53-10-3.
